MathSciNet Relay Station
MathSciNet bibliographic data
MR1784153 46B20 (46B25)
Dilworth, S. J.; Girardi, Maria; Johnson, W. B. Geometry of Banach spaces and biorthogonal systems. Studia Math. 140 (2000), no. 3, 243–271.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement